MathSciNet Relay Station
MathSciNet bibliographic data
MR1972740 (2004c:41010) 41A05 (41A25 41A63)
Yoon, Jungho $L\sb p$-error estimates for "shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003), no. 243, 1349–1367 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement